MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE M

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE M
Model Number 01.29.213
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 nov 2024.Lot 2402210: (b)(4) items manufactured and released on 19-febr-2024.Expiration date: 2029-01-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised, batch review performed on 05 nov 2024: liner: impact 01.32.4048hc10a face-changing 10° pe hc liner ø40/f (k183582) lot 2401971: (b)(4) items manufactured and released on 12-mar-2024.Expiration date: 2029-02-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Stem: amistem c 01.18.102 cemented lat stem size 2 (k103189) lot 2117744: (b)(4) items manufactured and released on 07-april-2022.Expiration date: 2027-03-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2024.On (b)(6) 2024, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.On (b)(6) 2024, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the stem, head and liner.The surgery was completed successfully.Presently, on (b)(6) 2024, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the stem, head and liner.The surgery was completed successfully.

Brand Name
MECTACER BIOLOX DELTA FEMORAL BALL HEAD
Common Device Name
BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE M
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20769966
Report Number3005180920-2024-00971
Device Sequence Number15432411
Product Code LZO
UDI-Device Identifier07630030809248
UDI-Public07630030809248
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.213
Device Lot Number2402210
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Initial Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown